American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Ioannis A. Polyrakis and Foivos Xanthos. Grothendieck ordered Banach spaces with an interpolation property. Proc. Amer. Math. Soc. 141 (2013) 1651-1661.
Abstract, references, and article information   
View Article: PDF

[2] David P. Blecher and Matthew Neal. Metric characterizations of isometries and of unital operator spaces and systems. Proc. Amer. Math. Soc. 139 (2011) 985-998. MR 2745650.
Abstract, references, and article information   
View Article: PDF

[3] Stuart F. Cullender and Coenraad C. A. Labuschagne. Convergent martingales of operators and the Radon Nikodým property in Banach spaces. Proc. Amer. Math. Soc. 136 (2008) 3883-3893. MR 2425728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gerd Herzog and Christoph Schmoeger. An example on ordered Banach algebras. Proc. Amer. Math. Soc. 135 (2007) 3949-3954. MR 2341945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Wojciech Bartoszek and Beata Kuna. On residualities in the set of Markov operators on $\mathcal{C}_1$. Proc. Amer. Math. Soc. 133 (2005) 2119-2129. MR 2137879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Charalambos D. Aliprantis and Rabee Tourky. The super order dual of an ordered vector space and the Riesz--Kantorovich formula. Trans. Amer. Math. Soc. 354 (2002) 2055-2077. MR 1881030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Nicolae Danet. The Riesz decomposition property for the space of regular operators. Proc. Amer. Math. Soc. 129 (2001) 539-542. MR 1707144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yuri A. Abramovich and Arkady K. Kitover. A solution to a problem on invertible disjointness preserving operators . Proc. Amer. Math. Soc. 126 (1998) 1501-1505. MR 1451787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. K. Singh and Bhopinder Singh. Lamperti-type operators on a weighted space of continuous functions. Proc. Amer. Math. Soc. 125 (1997) 1161-1165. MR 1363437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Y. A. Abramovich and A. W. Wickstead. A compact regular operator without modulus . Proc. Amer. Math. Soc. 116 (1992) 721-726. MR 1098395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Wojciech Bartoszek. Riesz decomposition property implies asymptotic periodicity of positive and constrictive operators . Proc. Amer. Math. Soc. 116 (1992) 101-111. MR 1123648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] S. J. Bernau, C. B. Huijsmans and B. de Pagter. Sums of lattice homomorphisms . Proc. Amer. Math. Soc. 115 (1992) 151-156. MR 1086322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Zong Ben Xu and G. F. Roach. An alternating procedure for operators on uniformly convex and uniformly smooth Banach spaces . Proc. Amer. Math. Soc. 111 (1991) 1067-1074. MR 1049854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. A. Akcoglu and R. E. Bradley. Alternating sequences and induced operators . Trans. Amer. Math. Soc. 325 (1991) 765-791. MR 1022865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1